# SDR AALA202110295903

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A300*
- Aircraft serial: 4041
- Aircraft time: 37,206 hours, 14,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT FELL OFF SEAT 8C. SECURED EMERGENCY LIGHT ASSEMBLY TO SEAT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
